Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Bounded and zero-convergent solutions of a class of Stieltjes integro-differential equations


Authors: Shao Zhu Chen, Qing Guang Huang and L. H. Erbe
Journal: Proc. Amer. Math. Soc. 113 (1991), 999-1008
MSC: Primary 34K15; Secondary 34C11, 45J05
DOI: https://doi.org/10.1090/S0002-9939-1991-1070513-5
MathSciNet review: 1070513
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider asymptotic properties of solutions to a class of nonlinear Stieltjes integro-differential equations. Necessary and sufficient conditions are given which guarantee that there exist solutions which do (or do not) have nonzero limits at $ \infty $ . These extend earlier results of various authors and apply to linear and nonlinear difference equations as well.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15, 34C11, 45J05

Retrieve articles in all journals with MSC: 34K15, 34C11, 45J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1070513-5
Article copyright: © Copyright 1991 American Mathematical Society